Critical varieties of bi-closure algebras

Bulletin of the Section of Logic 10 (1):2-6 (1981)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,517

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Critical varieties of bi-closure algebras.Revaz Grigolia & Slava Meshki - 1981 - Bulletin of the Section of Logic 10 (1):2-6.
Closure extended double stone algebras.Lei-Bo Wang - 2013 - Bulletin of the Section of Logic 42 (1/2):69-81.
BI‐Modal Logic, Double‐Closure Algebras, and Hilbert Space.Jean E. Rubin - 1962 - Mathematical Logic Quarterly 8 (3-4):305-322.
BI‐Modal Logic, Double‐Closure Algebras, and Hilbert Space.Jean E. Rubin - 1962 - Mathematical Logic Quarterly 8 (3‐4):305-322.
On simple algebras in es.Kazimierz Dyrda - 1984 - Bulletin of the Section of Logic 13 (1):25-29.
Quasivarieties for bci-logic.Jacek K. Kabzinski - 1983 - Bulletin of the Section of Logic 12 (3):130-132.

Analytics

Added to PP
2014-02-18

Downloads
20 (#775,476)

6 months
3 (#1,253,601)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references